Quantum de Rham complex on A(h)(1 vertical bar 2)


Creative Commons License

Celik S.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.19, no.9, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 9
  • Publication Date: 2020
  • Doi Number: 10.1142/s0219498820501777
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

Introducing h- and h'-deformations of Z(2)-graded (1 + 2)- and (2 + 1)-spaces, denoted by A(h)(1 vertical bar 2) and A(h')(2 vertical bar)(1), a two-parameter differential calculus, the quantum de Rham complex, on A(h)(1 vertical bar 2) are explicitly constructed. It is shown that in contrast to the standard q-deformation of A(1 vertical bar 2), the above complex is unique for A(h)(1 vertical bar 2). The quantum de Rham complex of A(h)(1 vertical bar 2) is discussed via a contraction using standard one.